Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Jordan operators in infinite dimensions and Sturm Liouville conjugate point theory


Author: J. William Helton
Journal: Bull. Amer. Math. Soc. 78 (1972), 57-61
MSC (1970): Primary 4730, 4740, 3442; Secondary 4760
DOI: https://doi.org/10.1090/S0002-9904-1972-12850-7
MathSciNet review: 0285926
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [C-F] I. Colojara and C. Foias, Theory of generalized spectral operators, Gordon and Breach, New York, 1968. MR 394282
  • [D-S] N. Dunford and J. T. Schwartz, Linear operators. II: Spectral theory. Selfadjoint operators in Hilbert space, Interscience, New York, 1963. MR 32 #6181. MR 188745
  • [H] J. William Helton, Operators with a representation as 'multiplication by x' on a Sobolev space, Proc. Internat. Conference on Operator Theory, Hungary, 1970 (to appear). MR 415397

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4730, 4740, 3442, 4760

Retrieve articles in all journals with MSC (1970): 4730, 4740, 3442, 4760


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12850-7

American Mathematical Society